# SDR SWAA2022022822949

- Difficulty date: December 6, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E SEAL RETAINER CRACKED AT AFT PYLON SAIL TAIL / REMOVED AND REPLACED LEFT WING T/E SEAL RETAINER AT AFT PYLON SEAL TAIL IAW SRM 51-40-02 AND AIPC 57-50-00-25
